American Journal of Computational Mathematics

American Journal of Computational Mathematics

ISSN Print: 2161-1203
ISSN Online: 2161-1211
www.scirp.org/journal/ajcm
E-mail: ajcm@scirp.org
"A New Recombination Tree Algorithm for Mean-Reverting Interest-Rate Dynamics"
written by Peter C. L. Lin,
published by American Journal of Computational Mathematics, Vol.3 No.4, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top